# SDR HNAA2023053000179

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

POSSIBLE LIGHTNING STRIKE. SAW FLASH NEAR NOSE, HEARD LOUD BANG.   C/W W/C 05-20-00 LIGHT STRIKE INSPECTION (CAT II) SEE HA300'S FOR WORK PERFORMED.   RH ELEVATOR TIP FAIRING HAS LIGHNING DAMAGE.  R&R'D RH ELEVATOR TIP IN REFERENCE TO AMM SECTION 55-20-01
